# SDR DALA2024102310327

- Difficulty date: October 22, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N423DX
- Make and model: Airbus A330-941
- Aircraft serial: 2032
- Aircraft time: 6,122 hours, 700 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3423 INOP EMERGENCY LIGHT SEAT 47H. CORRECTIVE ACTION: RECONNECTED ELECTRICAL PIN PER A330 AMM 33-52. OPS CHECK GOOD. (6638924)
